I have recently been diagnosed with GAD and mild depression. Was put on 5mg escitalopram for 1 month and then increased to 10mg nearly 3 weeks ago. Did other people find their side effects worse after increasing their dosage in comparison to starting escitalopram originally? I am constantly tired, yawning, itching, difficulty concentrating, and have a weird hollow sensation in my ears like when they pop on a plane
Yes Lisa; This is common when you start the medication or if the doctor increases the strength. The side effects come back for just a short time one to two weeks at most then they well let up again, this is why they put you on a low dose to start and slowly increase the dose so the side effects don't hit you as hard. Just keep on and be patient these should go away soon also try and take this about the same time each day. Try and be patient it well get better this is the hardest time is going on the medication and coming off if you do. And it should be making you feel better sence you have been taking it not long after the side effects go away. Have a good day.
- Escitalopram Information for Consumers
- Escitalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2014 • 2 answers
Updated 9 Mar 2018 • 1 answer
Updated 23 Nov 2016 • 1 answer
Updated 10 Apr 2017 • 1 answer
Updated 14 Nov 2017 • 1 answer